question-icon

Do Pristiq or Klonopin cause sleepiness and fatigue?

default
Posted on Wed, 13 May 2015
Question: I was just recently diagnosed by a psychiatrist with bipolar disorder . He prescribed 40 milligrams of Latuda per day to be taken at night he also prescribed 50 milligrams of pristiq to be taken in the morning time. I also have a prescription for klonopin that I am taking in the morning in the evening for a seizure disorder. I am following all instructions however one of these medications and I know its not the Klonopin because I've been taking it for years due to the seizures is making me extremely tired. The past 2 days I've only been awake 8-10 hours and I am very groggy when awake. Should I be concerned or is my body getting used to new meds?
Thank you
doctor
Answered by Dr. Urszula Stanko (1 hour later)
Brief Answer:
Do not be concerned.

Detailed Answer:
Hello,

Welcome to Healthcare Magic.

I had gone through your question and understand your concerns.

Tiredness and sleepiness are common side effects caused by Latuda. Also Pristiq can cause sleepiness.

Please note that as your body adjusts to the Latuda and Pristiq during treatment these side effects may go away.

However if you can not handle with feeling tired you should make an appointment with your doctor so that he or she may decrease the dose.

Hope I have answered your query. If you have any further questions I will be happy to help.

Above answer was peer-reviewed by : Dr. Raju A.T
doctor
Answered by
Dr.
Dr. Urszula Stanko

General & Family Physician

Practicing since :2014

Answered : 172 Questions

premium_optimized

The User accepted the expert's answer

Share on
Do Pristiq or Klonopin cause sleepiness and fatigue?

Brief Answer: Do not be concerned. Detailed Answer: Hello, Welcome to Healthcare Magic. I had gone through your question and understand your concerns. Tiredness and sleepiness are common side effects caused by Latuda. Also Pristiq can cause sleepiness. Please note that as your body adjusts to the Latuda and Pristiq during treatment these side effects may go away. However if you can not handle with feeling tired you should make an appointment with your doctor so that he or she may decrease the dose. Hope I have answered your query. If you have any further questions I will be happy to help.